Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

El Kahoui, M'hammed

dblp



BibTeX cite key*:

ElKahoui2004b

Title

Title*:

Subresultants and locally nilpotent derivations

Journal

Journal Title*:

Linear Algebra and its Applications

Journal's URL:

http://www.elsevier.com/wps/find/journaldescription.cws_home/522483/description#description

Download URL
for the article:

http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V0R-4BTY9WB-J&_coverDate=03%2F15%2F2004&_alid=250523238&_rdoc=1&_fmt=&_orig=search&_qd=1&_cdi=5653&_sort=d&view=c&_acct=C000004638&_version=1&_urlVersion=0&_userid=43521&md5=c03ba35de00f4c2936983c147acbc191

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.com/wps/find/homepage.cws_home

Publisher's
Address:

Amsterdam, The Netherlands

ISSN:

0024-3795

Vol, No, pp, Date

Volume*:

380

Number:


Publishing Date:

2004

Pages*:

253-261

Number of
VG Pages:

9

Page Start:

253

Page End:

261

Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper we establish a connection between subresultants and locally nilpotent derivations over commutative rings containing the rationals. As consequence of this connection, we prove that for any commutative ring with unit and any polynomials P and Q in $\mathcal{A}[y]$, the ith subresultant of P and Q is the determinant of a matrix, depending only on the degrees of P and Q, whose entries are taken from the list built with P, Q and their successive Hasse derivatives.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{ElKahoui2004b,
AUTHOR = {El Kahoui, M'hammed},
TITLE = {Subresultants and locally nilpotent derivations},
JOURNAL = {Linear Algebra and its Applications},
PUBLISHER = {Elsevier},
YEAR = {2004},
VOLUME = {380},
PAGES = {253--261},
ADDRESS = {Amsterdam, The Netherlands},
ISBN = {0024-3795},
}


Entry last modified by Christine Kiesel, 05/30/2005
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
M'hammed El Kahoui
Created
02/25/2005 03:08:39 PM
Revisions
2.
1.
0.

Editor(s)
Christine Kiesel
Christine Kiesel
M'hammed El Kahoui

Edit Dates
30.05.2005 15:44:10
22.04.2005 14:08:35
02/25/2005 03:08:39 PM